# SDR CALA0700239

- Difficulty date: May 12, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 17,391 hours, 6,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N722269
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT WHEEL WELL CHORD LOCATED O/B AND AFT OF DOOR OPENING.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
